GET THE APP

Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+1-845-458-6882

Mathematica Eterna : Citations & Metrics Report

Articles published in Mathematica Eterna have been cited by esteemed scholars and scientists all around the world. Mathematica Eterna has got h-index 9, which means every article in Mathematica Eterna has got 9 average citations.

Following are the list of articles that have cited the articles published in Mathematica Eterna.

  2020 2019 2018 2017 2016

Year wise published articles

16 2 23 36 86

Year wise citations received

52 60 51 39 43
Journal total citations count 323
Journal impact factor 2.20
Journal 5 years impact factor 1.50
Journal cite score 2.62
Journal h-index 9
Journal h-index since 2016 9
Important citations

Salman, p. (2016). mutlak olmayan tipten baz? dizi uzaylar?n?n belirli cebirsel ve topolojik özellikleri (master's thesis, fen bilimleri enstitüsü).

Karaka?, m., & dÖnmez, h. lucas type statistical convergence of order ?. bitlis eren Üniversitesi fen bilimleri dergisi, 9(4), 1537-1544.

Akar, a. (2019). mutlak olmayan tipten $/ell (/widetilde {b}, p) $ dizi uzay? ve baz? geometrik özellikleri (master's thesis, fen bilimleri enstitüsü).

Kisi, o., & tuzcuooglu, i. (2020). fibonacci lacunary statistical convergence in intuitionistic fuzzy n-normed linear spaces. annals of fuzzy mathematics and informatics, 20(3), 207-222.

K?l?nç, g. (2019). on generalized fibonacci difference space derived from the absolutely p? summable sequence spaces. facta universitatis, series: mathematics and informatics, 903-925.

Karakas, a. m., & karakas, m. (2019). a new bk-space defined by regular matrix of lucas numbers. journal of interdisciplinary mathematics, 22(6), 837-847.

Ömer, k. i. s. i. (2020). on fibonacci lacunary statistical convergence of double sequences in intuitionistic fuzzy normed linear spaces.

Ya?ar, f., & kayaduman, k. (2019). on the domain of the fibonacci difference matrix. mathematics, 7(2), 204.

Ercan, s., & asma bekta?, Ç. (2019). on ?-convergence and ?-boundedness of m th order. communications in statistics-theory and methods, 1-10.

Candan, m. (1948). a new outlook for almost convergent sequence spaces. cumhuriyet science journal, 39(1), 34-46.

?lkhan, m., & kara, e. e. (2019). remarkable applications of measure of non-compactness for infinite system of differential equations. applications and applied mathematics: an international journal (aam), 14(5), 1.

Ilkhan, m., & kara, e. e. (2018). infinite systems of differential equations in banach spaces constructed by fibonacci numbers. in advances in summability and approximation theory (pp. 71-80). springer, singapore.

Kirisci, m., & karaisa, a. (2016). fibonacci numbers, statistical convergence and applications. arxiv preprint arxiv:1607.02307.

Ercan, s., & bekta?, Ç. a. (2016, june). new properties of bk-spaces defined by using regular matrix of fibonacci numbers. in aip conference proceedings (vol. 1738, no. 1, p. 290011). aip publishing llc.

Koman, f. (2018). baz? konveks stokastik süreçler ?çin ostrowski tipi e?itsizlikler (master's thesis, fen bilimleri enstitüsü).

Ba?köy, y. (2018). Çe?itli konveks stokastik süreçler ?çin baz? e?itsizlikler (master's thesis, fen bilimleri enstitüsü).

Vivas cortez, m., shoaib saleema, m., & sajid, s. (2021). some mean square integral inequalities for preinvexity involving the beta function. international journal of nonlinear analysis and applications, 12, 617-632.

Srivastava, h. m., el-sayed, a. m. a., hashem, h. h. g., & al-issa, s. m. (2022). analytical investigation of nonlinear hybrid implicit functional differential inclusions of arbitrary fractional orders. revista de la real academia de ciencias exactas, físicas y naturales. serie a. matemáticas, 116(1), 1-19.

Mesmouli, m. b., ardjouni, a., & djoudi, a. (2021). nonlinear neutral caputo-fractional difference equations with applications to lotka-volterra neutral model. facta universitatis, series: mathematics and informatics, 1475-1488.

Haoues, m., ardjouni, a., & djoudi, a. (2020). existence and uniqueness of solutions for the nonlinear retarded and advanced implicit hadamard fractional differential equations with nonlocal conditions. nonlinear studies, 27(2).

Relevant Topics

Top

paper.io

agar io

wowcappadocia.com cappadocia tours
cappadocia-hotels.com cappadocia hotels
caruscappadocia.com cappadocia hotel
brothersballoon.com cappadocia balloon
balloon-rides.net cappadocia balloon flights

wormax io